MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV SELECT MACRO 6IN SMARTSITE Y AND VALVE 25 BOX; SET, ADMINISTRATION, INTRAVASCULA

BARD ACCESS SYSTEMS STATLOCK IV SELECT MACRO 6IN SMARTSITE Y AND VALVE 25 BOX; SET, ADMINISTRATION, INTRAVASCULA
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of jubzf237 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (jubzf237) have been reported from the same facility.
 
Event or Problem Description
It was reported by the facility that the device was found to be leaking around the luer lock.This report address the second of four devices found to be leaking.

Brand Name
STATLOCK IV SELECT MACRO 6IN SMARTSITE Y AND VALVE 25 BOX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULA
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7466867
Report Number3006260740-2018-00819
Device Sequence Number16452244
Product Code FPA
UDI-Device Identifier00801741082047
UDI-Public(01)00801741082047
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIV0564
Device Lot NumberJUBZF237
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1